| Model Number |
AS09 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: analysis: evaluation of the device determined that the malfunction of tool not inserting into the device was confirmed.The likely cause of the failure could be detached distal bearings.G3: aware date used as date of analysis performed date as the event is reported based on evaluation findings.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use the tool was not inserting into the device.There was no patient involvement.Additional information received stating that the distal bearings got detached.